Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some theorems concerning groups whose orders are powers of a prime


Author: William Benjamin Fite
Journal: Trans. Amer. Math. Soc. 15 (1914), 47-50
MSC: Primary 20D15
MathSciNet review: 1500964
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500964-X
Article copyright: © Copyright 1914 American Mathematical Society